Hi, I am new to the forum so this is a bit of a long shot but I'm just sick of visiting my doctors recently and seeing if anyone could shed some light?
Okay so around 10th January this year I got tonsillitis. Was put on antibiotics for a week, and got a bit better but I wasn't convinced the infection had gone completely, but I left it. In the meantime I was also visiting the doctors because I kept feeling really sick, sometimes dizzy and constantly tired.
When I say constantly tired, I mean it. I would wake up in the morning and barely make it through one lecture at uni before having to come home and sleep.
The doctor did a full blood test for this and my thyroid result came back abnormal. He said I was hypothyroid, although he wanted to do another blood test in 6 weeks time to check on my thyroid before giving me any meds for it.
In the meantime, everything has gone wrong with me. I have had tonsillitis again, still feeling sick and SO tired. I can't concentrate on anything. I have had major mood swings including depression. I have never felt so low in my life. As for the tiredness, I can get a full nights sleep and then have a 4/5 hour nap in the middle of the day. And still be tired! It's so frustrating.
So I've been back to the doctors earlier this week as after 2 batches of antibiotics for my tonsillitis I still feel awful! The doctor sent me for some blood tests to re-test my thyroid and also for glandular fever.
I felt really optimistic about this thinking everything would finally be diagnosed, but no!
That would be way too easy. Both those blood tests are normal and all I'm left with is the nasty bruise from that needle!
I'm at my wits end with this and I really need an answer, or if someone has been through a similar thing?
Anybody tell me what could be wrong with me?
Thank you so much! (sorry for the long story!) :)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?